Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 23, Issue 3  


Model correspondences
A. I. Mal'tsev
313
On representations of integers by positive quadratic forms with four or more variables. I
A. V. Malyshev
337
Theory of planigons
B. N. Delone
365
Invariants and classification of differential quadratic forms in four variables
P. I. Petrov
387
Boundary properties of functions of class $W_2^1(\alpha)$ and their application to a boundary problem of mathematical physics
A. A. Vasharin
421
Differentiation of eigenfunction expansions of the two-dimensional Schrödinger operator
I. S. Sargsyan
455
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021